# SDR SIMA20230216001

- Difficulty date: February 16, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 15,906 hours, 10,309 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: C1583861
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAP FAIL CAUTION APPEARED ON EICAS AFTER FLAPS EXTENDED TO 1. COMPLETED QRH PROCEDURE AND LANDED AS PER QRH. DECLARED EMERGENCY.   RAR LH AND RH INBOARD FLAP OUTBOARD FLAP ACTUATOR IAW AMM 27-51-01 OPS CHECK GOOD.
